# SDR COOSDR040034

- Difficulty date: August 23, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Engine: Pwa JT3D7
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 564668923
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO CABIN Y STA 119, Z0, -X 20 COVER, DAMAGED.
